MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAL
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had buttons unresponsive sometimes.No harm requiring medical intervention was reported.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened dome switch on esc and act button.Connector was inspected and was unlocked on lcd board.Pump passed displacement test and self test.

Brand Name
530G INSULIN PUMP MMT-751LNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9709939
Report Number3004209178-2020-69757
Device Sequence Number19733759
Product Code OZO
UDI-Device Identifier00643169933200
UDI-Public(01)00643169933200
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAL
Device Catalogue NumberMMT-751LNAL
Device Lot NumberA5751LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2020
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR
Patient Weight135